# SDR HEEA955256

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7074W
- Make and model: Bell 206L
- Aircraft serial: 52033
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Torquemeter
- Part number: 206075739113
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE INDICATION FLUCTUATES 5% TO 8% AND WORSENS AT HIGHER TORQUE SETTINGS.
